Doctor insights on:
Clindamycin Cap 300mg
Am an IV meth user and missed when shooting in arm 2 days ago, its now swollen and red and appears to be abssessed, what do I do I have been taking clindamycin 150 mg cap
Hello. : Hello. I am assuming by the fact that you wrote in for medical input that the Clindamycin was not prescribed to you for this incident. Abcesses often need to have an incision and drainage. Do not recommend that you perform surgery on yourself. Do recommend that you be medically evaluated as this needs medical care. ...Read moreSee 1 more doctor answer
Part of the lincoside family . It has good gram positive an anaerobic coverage, but its association with the development of clostridium difficile infection has limited its use. It is used in certain drug allergy situations where staph, strep, pneumococcal, and anaerobic organisms. Its use in MRSA infections is spotty. It is a bacteriostatic drug that works ...Read more
Get a proper Dx 1st: About 60% of sore throats are viral & require no meds. If you take old meds every time you feel ill, you increase the creation of superbugs in our world with minimal benefit to you. Strep can be verified with a quick test & treatment with penicillin is 100% effective. ...Read more
In regards to dental work post; front cap, topical novicaine & cement only. Resulted in fat lip and blistering - took clindamycin. Allergy? Treatment?
I only have 1 day period.I have numerous cyst in my ovary, the other ovary is enlarge, my fallopian.I take 2 cap clindamycin and 2 cap doxycycline?
What's the question?: I understand you have some information to communicate, but what is the question you wanted to ask? ...Read more
Just got prescribed clindamycin 300mg three times a day . How many hours should I take them apart?
Gravol: You can take gravol with your antibiotics without a problem. ...Read more
Can the antibiotic clindamycin be taking 6 hours apart because I have to take three a day and their 300mg?
Three per day: Yes. That is what is meant by three times per day. ...Read more
I just started taking clindamycin 300mg for a uti. Now my urine has a strong odor. Could the UTI have gotten worse?
Maybe: If the bacteria causing your symptoms was not sensitive to the clindamycin, which a urine culture would be able to tell, then your infection might be getting worse. I would not rely on odor alone as a sign that it is getting worse, though. Rather, persistent or worsened symptoms like burning with urination or having to go frequently should be relayed to your doctor. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Clindamycin 300mg cap ranbaxy
- Will clindamycin 300mg anitbioticmake my birth control less effective
- Clindamycin 300mg
- Ask a doctor a question free online
- Cefdinir cap 300mg
- Side effects of clindamycin 300mg
- Clindamycin 300 mg cap
- Clindamycin 300mg dosage
- Talk to a infectious disease specialist online